# SDR DALA2022050903225

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 70,622 hours, 26,372 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Warning Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6708 -DIV- TO MIA DUE TO RIGHT WING ANTI-ICE MSG AND RT WING VALVE LIGHT. CORRECTIVE ACTION: REPLACED THE RT WING ANTI-ICE VALVE. C/W NO-GO PROCEDURES.
